I recently took Plan B twice in the past week. Now a week has gone by and i am feeling overwhelmed with sadness. I moved away from home for school and i am homesick to the point where i cry all the time and miss my friends so much, and when i say miss my friends i mean that I can't even enjoy my friends here without crying. I cried the first week of school but its been 2 months now and i am just all of the sudden feeling like this. I feel sad right when i wake up and its hard to enjoy my life because of these feelings. I've never been depressed before, but i was just wondering if this could be a result of taking two of these pills in one week. I would like it to be the Plan B because i would rather not feel like this all the time. Please help me.
Plan b definitely causes depression because I took it on October 12 and I do is have bad thoughts and especially if you took two.. Im due for my period on November 4.. it's a long wait.. :/ good luck to you!!
It will be most definitely be because of the pills! Plan B isn't meant to be taken more than once in the same cycle, let alone same week!
It's a huge dose of artificial hormone that can give lots of hormonal symptoms, such as those you might get with a period or pregnancy.
Taking 2 will double the side effects, & you could feel like this for a couple of weeks.
It's also likely that your menstrual cycle will be unpredictable for a couple of months. You may not get any periods, or you may get irregular bleeding, which could be very heavy indeed, or even spotting.
It's waiting for your poor body to deal with all the chemicals.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jun 2018 • 8 answers
Updated 15 Apr 2016 • 2 answers
Updated 21 Dec 2017 • 1 answer
Updated 18 Aug 2018 • 1 answer
Updated 27 Aug 2018 • 1 answer